| Model Number |
SA6AT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hypersensitivity/Allergic reaction (1907); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Eye Irritation (4803)
| Date of Event |
06/01/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-healthcare professional reported that after an intraocular lens (iol) implant procedure, the patient experienced significant eye burning, along with a sensation of pain around her mouth, lips, and entire face.Additional information was requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).